# SDR 98ZZZX1684

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967LS
- Make and model: Bolkms BK117A3
- Aircraft serial: 7067
- Engine: Lyc LTS101650B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 430110212
- Condition: Failed
- Location: Flow Fence
- Part time: 181 hours
- Component: AVP1
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

INTERNAL BREAKDOWN OF AIR FLOW MODULATOR (FLOW FENCE ACTUATOR) CAUSED THE OCCURRENCE OF COMPRESSOR STALLS DURING APPROACH TO LANDING.
